why do vitamins make my stomach hurt

Multivitamins provide the nutrients you would normally get from foods, and can offset the effects of poor dietary nutrition. Stomach upset is a common multivitamin side effect, however. The severity of the stomach upset may vary from mild nausea to severe cramping and could occur within minutes of ingestion. Although an upset stomach from multivitamins is common, you can avoid or reduce the severity of the problem by taking your vitamins with food. Choose a multivitamin without iron, unless directed otherwise by your doctor.


Multivitamins with iron are more likely to cause an upset stomach. Eat something starchy, such as toast, or something with protein, such as eggs. Avoid eating dairy products, which may prevent you from absorbing all of the vitamins in your multivitamin. Add a liquid multivitamin to a glass of juice or water. Adding it to a beverage will dilute the component vitamins and reduce the risk of stomach upset.


If your multivitamin still causes stomach upset, consider trying a different brand or taking individual supplements instead of a multivitamin.
26 minutes ago Astronomer Joe Yelp s Handsomely Mustached Astronomer of Ulm. says: I don t believe ANYONE comes here to seek medical, psychological or other serious advice. PIt s merely a place to inquire if anyone had experienced similar conditions or symptoms. P my thoughts exactly!


P I d also like to add that healthy vegan is NOT an oxymoron. PMany of the people who would tell you otherwise have a lot of room for improvement in their own diets. P Whenever you make significant changes to your diet, you have to be prepared for your body to freak out a bit. PThis is not always a sign that there s something wrong. PYou should definitely see a nutritionist, however, or at least make sure you do a ton of research.


PSince you re cutting quite a few foods out of your diet, you re probably consuming certain others in greater quantities. PPerhaps you have sensitivities to foods that you were unaware of. PI don t tolerate soy well, but I didn t know this until I started consuming it regularly. P Vitamins are always hard on the insides if you take them on an empty stomach, though, so if you re going to take them regularly, you should always make sure you re eating enough.

  • Views: 24

why do you have to take vitamins with food
why do you need to take vitamins with food
why do vitamins make you feel sick
why do vitamins make me throw up
why do you have to take vitamins with food
why do my vitamins make me nauseous
why do you have to take vitamins with food